# SDR SWAA011051

- Difficulty date: April 6, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 40,489 hours, 38,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 2 L/E SLAT T/E WEDGE DELAMINATED 4 X 18 ON UPPER SURFACE. R&R SLAT ASSY PER MM.
